# SDR AWXA200500885

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53475575208
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED CORROSION ALONG LOWER SILL THRESHOLD SHEET IN THE AFT CARGO COMPARTMENT FROM FS 52+9.5 TO FS 56.  MAINTENANCE REMOVED LOWER SILL THRESHOLD SHEET IN THE AFT CARGO COMPARTMENT IAW AIRBUS SRM 51-42-11 PAGE 2.  FABRICATED NEW THRESHOLD SHEET IAW AIRBUS DRAWING NR D53475575.  INSTALLED FABRICATED REPAIR PARTS AT LOWER SILL IN THE AFT CARGO COMPARTMENT FROM FS 52+9.5 TO FS 56 IAW AIRBUS SRM 51-42-11.
